# SDR UALA2013061204009

- Difficulty date: June 10, 2013
- Submitted: July 12, 2013
- Operation: Air carrier
- Aircraft: N658UA
- Make and model: Boeing 767322
- Aircraft serial: 27113
- Aircraft time: 88,945 hours, 14,179 cycles
- Engine: Pwa PW4060
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Sensor
- Condition: Faulted
- Location: Window Heat
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT FWD WINDOW EICAS MESSAGE.  REPLACED WINDOW HEAT CONTROLLER.  PERFORM FIM 30-41-00, PG 111, BLK 23 AND SWAP SENSORS TO SPARE.   OPS CHECKS GOOD.
